Flecanide Acetate

I had a PM installed 1 week ago today. The Dr. also prescribed Flecanide Acetate. Does anyone out there have any stories to relate about side effects related to Flecanide (TAMBOCOR)?
I am experiencing some headaches and occasionally have a short dizzy spell. Also, I just don't have any energy and I find it hard to concentrate. I am thinking it is the meds because I didn't have any of these affects until about day four, so I think the meds have finally kicked in. I plan to just gut it out until I see the Doc on 3 July. Hopefully by then my body will have leveled out. Any suggestions?


1 Comments

Flecainide works for me

by Suze - 2007-06-25 05:06:36

I haven't had any problems taking it (for a year now).

However...A few weeks ago I noticed how much energy I had one day. ..More than usual....And I wondered if I slept better the night before or something. Then, when I opened my pill organizer to take my evening dose, I realised that I had forgotten to take the morning dose. So I'm guessing it does slow me down a bit. But I've had no A Fib or anything this past year, so I guess it's doing what it's supposed to do.


I'd wait until July 3rd to ask about it and see if you become accustomed to it in the meantime. July will be here before you know it.

Oh yeah, and welcome to this forum. You will like it here.

Take care,
Suze

You know you're wired when...

You have an excuse for being a couch potato.

Member Quotes

My pacemaker was installed in 1998 and I have not felt better. The mental part is the toughest.